# SDR FXGA201908261967

- Difficulty date: August 26, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE WING SKIN CRACKS AT W/STA 168R BETWEEN STRINGERS 6 AND 11.  MULTIPLE SMALL CRACKS WERE FOUND ON THE UPPER WING SKIN IN THE HELL HOLE AREA AROUND W/STA 168R BETWEEN STRINGERS 6 AND 11.  GAIN ACCESS TO THE REPAIR AREA BY REMOVING A SECTION OF NACELLE, REMOVING EXISTING CORROSION DOUBLER, CUT OUT CRACKS, MANUFACTURE AND INSTALL REPAIR DOUBLER PER DRAWING #1967-02.  NOTE: THE NACELLE CUT-OUT AND REPAIRS WILL BE PERFORMED PER THE OVERHAUL MANUAL ON SEPERATE PAPERWORK.
